# SDR R61A2025022600106

- Difficulty date: February 7, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 35,829 hours, 26,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Part number: 17067676001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFI, OXYGEN REINFORCEMENT WEB BET FR23-FR24, STR21R FOUND CORRODED.  REMOVED AND REPLACED OXYGEN REINFOREMENT WEB ON CFI BETWEEN FR23-FR24, STR21R IAW EMBRAER SRM 51-41-01 AND 51-43-03.
